# SDR SWAA2020030942260

- Difficulty date: February 25, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A3001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB RIB, STAB STA 129.50, 3RD STIFFENER FROM FWD IS CRACKED         REPAIRED DAMAGE TO R/H HORIZ STAB RIB AT STAB STA 129.50, 3RD STIFFENER FROM FWD END, IAW SRM 55-10-09-2R4, SRM 55-10-09-2R5, SRM 51-40-02-0G-0, AMM 51-31-00-390-805, AND BAC DRAWINGS 002A0001, 182A3001, 182A1500, AND 182A2401.
